Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 39, NWS Las Vegas, NV

July 20, 2013Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 20, 2013, 12:32 PM MST for Mohave County, Arizona. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2013, 12:32 PM MST (19:32 UTC)
Expired
Jul 20, 2013, 2:30 PM MST
In force
118 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 75 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 7.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-479 J/kg
Mixed-layer LCL
2476 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WGUS55 KVEF 201932
FFWVEF
AZC015-202130-
/O.NEW.KVEF.FF.W.0039.130720T1932Z-130720T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1232 PM MST SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 230 PM MST.

* AT 1227 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 6 MILES EAST OF PIERCE FERRY
  AND ANTARES ROADS...OR 40 MILES NORTH OF KINGMAN. THE STORM        
  PRODUCING VERY HEAVY RAIN WAS MOVING WEST AT 5 MPH. SMALL HAIL AND 
  GUSTY WINDS TO 50 MPH COULD ACCOMPANY THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PIERCE FERRY AND ANTARES ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3588 11411 3580 11396 3570 11398 3571 11417

$$

WOLCOTT
2 follow-up statements
377 
WGUS75 KVEF 202018
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
118 PM MST SAT JUL 20 2013

AZC015-202130-
/O.CON.KVEF.FF.W.0039.000000T0000Z-130720T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
118 PM MST SAT JUL 20 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 114 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORM PRODUCING VERY HEAVY RAIN HAD WEAKENED AND 
MOVED OUT OF THE AREA. HOWEVER RUNOFF FROM EARLIER RAIN COULD STILL 
IMPACT PIERCE FERRY AND ANTARES ROADS THROUGH 230 PM. RADAR 
INDICATED THAT ONE HALF TO ONE AND A HALF INCHES OF RAIN HAD FALLEN 
IN THE WARNED AREA.

LOCATIONS IMPACTED INCLUDE...
PIERCE FERRY AND ANTARES ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3588 11411 3580 11396 3570 11398 3571 11417

$$

WOLCOTT
761 
WGUS75 KVEF 202114
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
214 PM MST SAT JUL 20 2013

AZC015-202119-
/O.CAN.KVEF.FF.W.0039.000000T0000Z-130720T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
214 PM MST SAT JUL 20 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL MOHAVE
COUNTY...

THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND HEAVY RAINFALL 
HAS ENDED. THUS HAVE CANCELLED THE FLASH FLOOD WARNING FOR ANTARES 
AND PIERCE FERRY ROADS.

ALTHOUGH THE WARNING HAS ENDED TRAVELERS SHOULD BE AWARE OF WATER 
OVER THE ROADWAY OR ROADS THAT MAY HAVE BEEN WASHED OUT. IN ADDITION 
WATER MAY BE FLOWING IN NORMALLY DRY WASHES.

LAT...LON 3588 11411 3580 11396 3570 11398 3571 11417

$$

WOLCOTT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 9:45 AM MST, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 20, 9:45 AM MST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
945 AM PDT SAT JUL 20 2013

.SYNOPSIS...ACTIVE WEATHER IS EXPECTED OVER THE NEXT SEVERAL DAYS AS
MONSOON MOISTURE CONTINUES TO INCREASE ACROSS THE AREA AND RESULT IN
BROADER THUNDERSTORM COVERAGE. THE PRIMARY THREAT FROM STORMS TODAY
AND INTO EARLY NEXT WEEK WILL BE HEAVY RAIN AND THE POTENTIAL FOR
FLASH FLOODING.
&&

.UPDATE...MOISTURE CONTINUES TO INCREASE ACROSS THE SOUTHERN HALF OF
THE AREA WITH DEW POINTS UP AROUND 10 DEG AND PW VALUES UP AROUND A
QUARTER INCH. MAIN FOCUS FOR STORMS TODAY WILL BE MOHAVE COUNTY
WHERE THE BEST INSTABILITY REMAINS...BUT NEG LI VALUES AND HIGHER
CAPE ALSO EXTENDS FURTHER WEST INTO SAN BERNARDINO...CLARK AND
SOUTHERN LINCOLN COUNTIES. HIRES MODELS SHOW THUNDERSTORMS
DEVELOPING AFTER 19Z OVER AREAS EAST OF MOHAVE COUNTY AND THEN
PUSHING WEST THROUGH THE DAY. 500 MB FLOW FROM THE LAS/FLG SOUNDINGS
SHOW WINDS EASTERLY AROUND 20-25KTS SO STORMS MAY MOVE FAIRLY QUICK.
HOWEVER...WITH HIGH MOISTURE AVAILABLE FLASH FLOODING AND ISOLATED
SEVERE STORMS WILL BE A CONCERN. WILL MAKE AN UPDATE TO INCLUDE
ISOLATED SHOWERS FOR SOUTHERN PORTIONS OF SAN BERNARDINO COUNTY THIS
MORNING.

.PREV DISCUSSION...
328 AM PDT JUL 20 2013

.SHORT TERM...SATURDAY THROUGH SUNDAY NIGHT...DEBRIS CLOUDS THAT
SPREAD ACROSS THE AREA THIS MORNING FROM YESTERDAYS CONVECTION MAY
HANG AROUND LONG ENOUGH TODAY TO INHIBIT NEW THUNDERSTORM CELL
DEVELOPMENT INITIALLY. THE LATEST MODEL FORECASTS FOR THE WEEKEND
HAS NOT CHANGED SIGNIFICANTLY FROM PREVIOUS RUNS WITH ALL THE
INGREDIENTS COMING TOGETHER FOR SCATTERED STORMS TO DEVELOP ACROSS
MUCH OF THE SOUTH AND EASTERN FORECAST AREA. THE DEEPEST MOISTURE
AND MOST UNSTABLE AIR IS FORECAST OVER THE SOUTHEAST CWA TODAY AND
FLASH FLOODING WILL BE A HIGH CONCERN FOR THIS AFTERNOON AND
ESPECIALLY IN THIS AREA. LOOK FOR THUNDERSTORM OUTFLOW OVER ARIZONA
TO INITIATE CONVECTION FURTHER WEST THIS AFTERNOON AND TONIGHT AS
STORMS MOVE WITH THE EAST TO WEST STEERING FLOW AND DESTABILIZE THE
AIRMASS. HOWEVER...THERE ARE TWO LIMITING FACTORS AT PLAY FOR TODAY.
ONE IS CLOUD COVER AND THE OTHER IS A LACK OF ANY WELL DEFINED
IMPULSE TO TRIGGER AND FOCUS STORMS. SUNDAY CONTINUES TO LOOK LIKE
THE BETTER DAY AS AN INVERTED TROUGH APPROACHES AND MOVES INTO THE
AREA SUNDAY AFTERNOON AND ACTS ON ABUNDANT AVAILABLE MOISTURE IN AN
INCREASINGLY UNSTABLE ATMOSPHERE. FLASH FLOOD WATCHES ARE IN PLACE
FOR BOTH TODAY AND SUNDAY TO HIGHLIGHT THE THREAT.

TEMPERATURES OVERALL SHOULD BE COOLER OVER THE WEEKEND BY 5-10
DEGREES BUT WILL BE GREATLY DEPENDENT UPON CLOUD COVER AND STORM
DEVELOPMENT.
&&

.LONG TERM...MONDAY THROUGH FRIDAY...ACTIVE MONSOON PATTERN WILL
EXIST EARLY ON IN THE LONG TERM PERIOD WITH HIGHEST POPS AND
GREATEST PROBABILITY OF HEAVY RAIN MONDAY AND TUESDAY. DURING
WEDNESDAY-FRIDAY...BOTH THE GFS/ECMWF DEPICT SLOW DRYING FROM WEST
TO EAST WITH THUNDERSTORMS BECOMING MORE ISOLATED OVER
LINCOLN...CLARK AND MOHAVE COUNTY BY WEEKS END. BELOW NORMAL
TEMPERATURES EARLY IN THE WEEK WILL WARM BACK CLOSER TO NORMAL BY
FRIDAY.
&&

.AVIATION...FOR MCCARRAN...SOUTHERLY WINDS 7-9 KTS THROUGH EARLY
THIS MORNING WITH BKN CLOUDS AOA 14K FEET. THUNDERSTORMS ARE
POSSIBLE TODAY...MAINLY OVER THE LOCAL MOUNTAINS ALTHOUGH OUTFLOW
WINDS COULD BRING A STORM INTO THE VALLEY ONCE AGAIN. MORE
WIDESPREAD THUNDERSTORMS ARE EXPECTED IN THE PEACH SPRINGS AND
MORMON MESA CORRIDORS THIS AFTERNOON. THUNDERSTORM CHANCES AT
MCCARRAN WILL INCREASE SUNDAY AND MONDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TODAY IN
LINCOLN...CLARK...MOHAVE AND SAN BERNARDINO COUNTIES WITH ISOLATED
STORMS ACROSS THE REMAINDER OF THE AREA. WINDS WILL GENERALLY BE
LIGHT THEN BECOME EAST TO SOUTHEAST WITH SPEEDS UP TO 10 KTS THIS
AFTERNOON.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH MONDAY EVENING
FOR      NVZ018-019-021.
     FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
     FOR NVZ015>017-020-022.
AZ...FLASH FLOOD WATCH FROM NOON MST TODAY THROUGH MONDAY EVENING
FOR      AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH MONDAY EVENING
FOR      CAZ527.
     FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
     FOR CAZ524>526.
&&

GORELOW/SALMEN/PIERCE

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 20, 5:14 AM MST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
514 AM PDT SAT JUL 20 2013

AZZ001>003-036-CAZ527-NVZ018-019-021-211000-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-SHEEP RANGE-SPRING MOUNTAINS-
514 AM PDT SAT JUL 20 2013 /514 AM MST SAT JUL 20 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON PDT /NOON MST/
TODAY THROUGH TONIGHT...

THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY AND TONIGHT WITH
POTENTIALLY HEAVY RAIN ACCOMPANYING THESE STORMS. BURN SCARS FROM
THE CARPENTER ONE FIRE AND THE DEAN PEAK FIRE WILL BE MOST
SUSCEPTIBLE TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...FLASH FLOOD WATCH CONTINUES SUNDAY THROUGH MONDAY EVENING...

THUNDERSTORMS WILL CONTINUE SUNDAY AND MONDAY WITH POTENTIALLY
HEAVY RAIN ACCOMPANYING THESE STORMS. BURN SCARS FROM THE CARPENTER
ONE FIRE AND THE DEAN PEAK FIRE WILL BE MOST SUSCEPTIBLE TO FLASH
FLOODING. THE POTENTIAL FOR THUNDERSTORMS WILL DECREASE WEDNESDAY
THROUGH FRIDAY AS DRY AIR STARTS TO SPREAD IN FROM THE WEST LEADING
TO MORE STABLE CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ524>526-NVZ015>017-020-022-211000-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
514 AM PDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
TODAY AND CONTINUE THROUGH THE NIGHT. HEAVY RAIN WILL ACCOMPANY STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
ON SUNDAY AND MONDAY. THE POTENTIAL OF FLASH FLOODING EXISTS DUE TO
HEAVY RAIN FROM THUNDERSTORMS. THE POTENTIAL FOR THUNDERSTORMS WILL
DECREASE WEDNESDAY THROUGH FRIDAY AS DRY AIR STARTS TO SPREAD IN
FROM THE WEST LEADING TO MORE STABLE CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519>523-NVZ014-211000-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
ESMERALDA AND CENTRAL NYE COUNTY-
514 AM PDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MONSOON MOISTURE WILL INCREASE SUNDAY AND CONTINUE ACROSS THE AREA
INTO TUESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE.
SOME STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN. THE POTENTIAL
FOR THUNDERSTORMS WILL DECREASE WEDNESDAY THROUGH FRIDAY AS DRY AIR
STARTS TO SPREAD IN FROM THE WEST LEADING TO MORE STABLE CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 20, 10:17 AM MST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1017 AM PDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      ESE COLORADO CITY       36.99N 112.98W
07/19/2013                   MOHAVE             AZ   TRAINED SPOTTER

            1 FOOT OF WATER FLOWING ACROSS JOHNSON ROAD.

0704 PM     TSTM WND GST     2 SE LAS VEGAS NELLIS A 36.23N 115.03W
07/19/2013  M52.00 MPH       CLARK              NV   ASOS

0709 PM     TSTM WND GST     2 SE LAS VEGAS NELLIS A 36.23N 115.03W
07/19/2013  M71.00 MPH       CLARK              NV   ASOS

0730 PM     HEAVY RAIN       5 NNE LAS VEGAS         36.24N 115.11W
07/19/2013  E0.71 INCH       CLARK              NV   MESONET

            RAIN FELL BETWEEN 730 AND 8 PM. CCRFCD STATION ON CRAIG
            RD NEAR THE LV WASH.

0731 PM     NON-TSTM WND DMG 3 E DOWNTOWN LAS VEGAS  36.17N 115.10W
07/19/2013                   CLARK              NV   PUBLIC

            TREES DOWN AT NEAR THE CORNER OF PECOS AND STEWART. TREES
            ARE ABOUT 13 FT TALL AND 6 INCHES IN DIAMETER

0731 PM     FLASH FLOOD      3 E DOWNTOWN LAS VEGAS  36.17N 115.10W
07/19/2013                   CLARK              NV   AIRPLANE PILOT

            FLOOD AND DEBIS OVER THE CURB NEAR THE CORNER OF PECOS
            ANS STWEART.

0737 PM     TSTM WND DMG     ESE DOWNTOWN LAS VEGAS  36.17N 115.14W
07/19/2013                   CLARK              NV   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS NUMEROUS POWERLINES DOWN IN AND
            AROUND DOWNTOWN LAS VEGAS.

0737 PM     TSTM WND DMG     2 SSE DOWNTOWN LAS VEGA 36.14N 115.12W
07/19/2013                   CLARK              NV   FIRE DEPT/RESCUE

            TREE DOWN ON ROADWAY NEAR SAHARA AVENUE AND BURNHAM AVE.
            TREE IS BLOCKING THE ROADWAY CAUSING CLOSURE

0737 PM     NON-TSTM WND DMG ESE DOWNTOWN LAS VEGAS  36.17N 115.14W
07/19/2013                   CLARK              NV   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS NUMEROUS POWERLINES DOWN NEAR
            DOWNTOWN LAS VEGAS.

0740 PM     TSTM WND DMG     2 S EAST LAS VEGAS      36.06N 115.04W
07/19/2013                   CLARK              NV   PUBLIC

            BEST BUY AT GALLERIA MALL SUSTAINED WIND DAMAGE

0743 PM     TSTM WND DMG     3 E DOWNTOWN LAS VEGAS  36.17N 115.10W
07/19/2013                   CLARK              NV   PUBLIC

            GARDEN APARTMENTS ON PECOS ROAD HAD TREES DOWN ON TOP OF
            BUILDINGS AND A BROKEN GAS LINE DUE TO A DOWNED TREE

0754 PM     FLASH FLOOD      5 NNE DOWNTOWN LAS VEGA 36.24N 115.12W
07/19/2013                   CLARK              NV   PUBLIC

            8 INCHES OF WATER FLOWING DOWN THE ROAD

0754 PM     FLASH FLOOD      3 SSE DOWNTOWN LAS VEGA 36.13N 115.12W
07/19/2013                   CLARK              NV   FIRE DEPT/RESCUE

            CLARK COUNTY FIRE REPORTS A SWIFT WATER RESCUE NEAR THE
            CORNER OF DESERT INN AND EASTERN

0757 PM     HEAVY RAIN       4 SSW DOWNTOWN LAS VEGA 36.12N 115.17W
07/19/2013  U0.00 INCH       CLARK              NV   PUBLIC

            ROOF CAVED IN DUE TO WATER AT GILLIES NIGHCLUB ON THE LAS
            VEGAS STRIP

0800 PM     TSTM WND DMG     4 SSW LAS VEGAS         36.12N 115.19W
07/19/2013                   CLARK              NV   BROADCAST MEDIA

            THUNDERSTORM WINDS CAUSED A COUCH TO BLOW OFF OF THE TOP
            OF THE RIO HOTEL.

0801 PM     TSTM WND DMG     2 ESE LAS VEGAS         36.17N 115.12W
07/19/2013                   CLARK              NV   NWS EMPLOYEE

            A LARGE 30 FOOT TREE DOWN NEAR THE INTERSECTION OF
            STEWART AND EASTERN.

0801 PM     HEAVY RAIN       2 SSW LAS VEGAS         36.15N 115.16W
07/19/2013  E0.00 INCH       CLARK              NV   NWS EMPLOYEE

            LOTS OF WATER IN THE INTERSECTION OF WYOMING AND
            COMMERCE.

0818 PM     TSTM WND DMG     6 SSW EAST LAS VEGAS    36.03N 115.10W
07/19/2013                   CLARK              NV   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS 25 FT MESQUITE TREE BLEW DOWN IN
            BACK YARD ONTO BOAT.

0820 PM     FLASH FLOOD      5 SSW DOWNTOWN LAS VEGA 36.10N 115.17W
07/19/2013                   CLARK              NV   NWS EMPLOYEE

            1-2 FEET OF WATER IN THE PARKING LOT OF THE TROPICANA
            CASINO

0822 PM     TSTM WND DMG     5 SW EAST LAS VEGAS     36.05N 115.10W
07/19/2013                   CLARK              NV   PUBLIC

            20 FT TREE DOWN DUE TO WINDS

0824 PM     FLASH FLOOD      4 ESE DOWNTOWN LAS VEGA 36.15N 115.09W
07/19/2013                   CLARK              NV   TRAINED SPOTTER

            5 TO 6 INCHES OF WATER BLOCKING THE ROAD ON SAHARA JUST
            EAST OF SANDHILL

0824 PM     FLASH FLOOD      5 SSW DOWNTOWN LAS VEGA 36.12N 115.19W
07/19/2013                   CLARK              NV   FIRE DEPT/RESCUE

            CLARK COUNTY FIRE DEPARTMENT REPORTS A SWIFT WATER RESCUE
            OCCURING NEAR THE INTERSECTION OF FLAMINGO AND VALLEY
            VIEW

0840 PM     FLASH FLOOD      2 SSW HENDERSON EXECUTI 35.96N 115.14W
07/19/2013                   CLARK              NV   PUBLIC

            1-2 FEET OF WATER ON VOLUNTEER BLVD NEAR ANTHEM PKWY

0850 PM     LIGHTNING        1 SSW ANTHEM            35.95N 115.10W
07/19/2013                   CLARK              NV   NEWSPAPER

            LIGHTNING STRUCK HOME NEAR ANTHEM AND SOMERSWORTH DRIVE
            AND STARTED A FIRE AT THE HOME.

0900 PM     HEAVY RAIN       4 SSW DOWNTOWN LAS VEGA 36.12N 115.18W
07/19/2013  U0.00 INCH       CLARK              NV   PUBLIC

            CAESARS CASINO FLOODED WITH A FEW INCHES OF WATER DUE TO
            PARTIAL ROOF DAMAGE

&&

METZGER
Local storm report, Jul 20, 10:25 AM MST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1025 AM PDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      ESE COLORADO CITY       36.99N 112.98W
07/19/2013                   MOHAVE             AZ   TRAINED SPOTTER

            1 FOOT OF WATER FLOWING ACROSS JOHNSON ROAD.

0704 PM     TSTM WND GST     2 SE LAS VEGAS NELLIS A 36.23N 115.03W
07/19/2013  M52.00 MPH       CLARK              NV   ASOS

0709 PM     TSTM WND GST     2 SE LAS VEGAS NELLIS A 36.23N 115.03W
07/19/2013  M71.00 MPH       CLARK              NV   ASOS

0730 PM     HEAVY RAIN       5 NNE LAS VEGAS         36.24N 115.11W
07/19/2013  E0.71 INCH       CLARK              NV   MESONET

            RAIN FELL BETWEEN 730 AND 8 PM. CCRFCD STATION ON CRAIG
            RD NEAR THE LV WASH.

0731 PM     FLASH FLOOD      3 E DOWNTOWN LAS VEGAS  36.17N 115.10W
07/19/2013                   CLARK              NV   AIRPLANE PILOT

            FLOOD AND DEBIS OVER THE CURB NEAR THE CORNER OF PECOS
            ANS STWEART.

0731 PM     NON-TSTM WND DMG 3 E DOWNTOWN LAS VEGAS  36.17N 115.10W
07/19/2013                   CLARK              NV   PUBLIC

            TREES DOWN AT NEAR THE CORNER OF PECOS AND STEWART. TREES
            ARE ABOUT 13 FT TALL AND 6 INCHES IN DIAMETER

0737 PM     TSTM WND DMG     ESE DOWNTOWN LAS VEGAS  36.17N 115.14W
07/19/2013                   CLARK              NV   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS NUMEROUS POWERLINES DOWN IN AND
            AROUND DOWNTOWN LAS VEGAS.

0737 PM     NON-TSTM WND DMG ESE DOWNTOWN LAS VEGAS  36.17N 115.14W
07/19/2013                   CLARK              NV   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS NUMEROUS POWERLINES DOWN NEAR
            DOWNTOWN LAS VEGAS.

0737 PM     TSTM WND DMG     2 SSE DOWNTOWN LAS VEGA 36.14N 115.12W
07/19/2013                   CLARK              NV   FIRE DEPT/RESCUE

            TREE DOWN ON ROADWAY NEAR SAHARA AVENUE AND BURNHAM AVE.
            TREE IS BLOCKING THE ROADWAY CAUSING CLOSURE

0740 PM     TSTM WND DMG     2 S EAST LAS VEGAS      36.06N 115.04W
07/19/2013                   CLARK              NV   PUBLIC

            BEST BUY AT GALLERIA MALL SUSTAINED WIND DAMAGE

0743 PM     TSTM WND DMG     3 E DOWNTOWN LAS VEGAS  36.17N 115.10W
07/19/2013                   CLARK              NV   PUBLIC

            GARDEN APARTMENTS ON PECOS ROAD HAD TREES DOWN ON TOP OF
            BUILDINGS AND A BROKEN GAS LINE DUE TO A DOWNED TREE

0754 PM     FLASH FLOOD      3 SSE DOWNTOWN LAS VEGA 36.13N 115.12W
07/19/2013                   CLARK              NV   FIRE DEPT/RESCUE

            CLARK COUNTY FIRE REPORTS A SWIFT WATER RESCUE NEAR THE
            CORNER OF DESERT INN AND EASTERN

0754 PM     FLASH FLOOD      5 NNE DOWNTOWN LAS VEGA 36.24N 115.12W
07/19/2013                   CLARK              NV   PUBLIC

            8 INCHES OF WATER FLOWING DOWN THE ROAD

0757 PM     HEAVY RAIN       4 SSW DOWNTOWN LAS VEGA 36.12N 115.17W
07/19/2013  U0.00 INCH       CLARK              NV   PUBLIC

            ROOF CAVED IN DUE TO WATER AT GILLIES NIGHCLUB ON THE LAS
            VEGAS STRIP

0800 PM     TSTM WND DMG     4 SSW LAS VEGAS         36.12N 115.19W
07/19/2013                   CLARK              NV   BROADCAST MEDIA

            THUNDERSTORM WINDS CAUSED A COUCH TO BLOW OFF OF THE TOP
            OF THE RIO HOTEL.

0801 PM     HEAVY RAIN       2 SSW LAS VEGAS         36.15N 115.16W
07/19/2013  E0.00 INCH       CLARK              NV   NWS EMPLOYEE

            LOTS OF WATER IN THE INTERSECTION OF WYOMING AND
            COMMERCE.

0801 PM     TSTM WND DMG     2 ESE LAS VEGAS         36.17N 115.12W
07/19/2013                   CLARK              NV   NWS EMPLOYEE

            A LARGE 30 FOOT TREE DOWN NEAR THE INTERSECTION OF
            STEWART AND EASTERN.

0816 PM     TSTM WND GST     5 ENE SLOAN             35.97N 115.13W
07/19/2013  M61.00 MPH       CLARK              NV   AWOS

0818 PM     TSTM WND DMG     6 SSW EAST LAS VEGAS    36.03N 115.10W
07/19/2013                   CLARK              NV   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS 25 FT MESQUITE TREE BLEW DOWN IN
            BACK YARD ONTO BOAT.

0820 PM     FLASH FLOOD      5 SSW DOWNTOWN LAS VEGA 36.10N 115.17W
07/19/2013                   CLARK              NV   NWS EMPLOYEE

            1-2 FEET OF WATER IN THE PARKING LOT OF THE TROPICANA
            CASINO

0822 PM     TSTM WND DMG     5 SW EAST LAS VEGAS     36.05N 115.10W
07/19/2013                   CLARK              NV   PUBLIC

            20 FT TREE DOWN DUE TO WINDS

0824 PM     FLASH FLOOD      4 ESE DOWNTOWN LAS VEGA 36.15N 115.09W
07/19/2013                   CLARK              NV   TRAINED SPOTTER

            5 TO 6 INCHES OF WATER BLOCKING THE ROAD ON SAHARA JUST
            EAST OF SANDHILL

0824 PM     FLASH FLOOD      5 SSW DOWNTOWN LAS VEGA 36.12N 115.19W
07/19/2013                   CLARK              NV   FIRE DEPT/RESCUE

            CLARK COUNTY FIRE DEPARTMENT REPORTS A SWIFT WATER RESCUE
            OCCURING NEAR THE INTERSECTION OF FLAMINGO AND VALLEY
            VIEW

0840 PM     FLASH FLOOD      2 SSW HENDERSON EXECUTI 35.96N 115.14W
07/19/2013                   CLARK              NV   PUBLIC

            1-2 FEET OF WATER ON VOLUNTEER BLVD NEAR ANTHEM PKWY

0850 PM     LIGHTNING        1 SSW ANTHEM            35.95N 115.10W
07/19/2013                   CLARK              NV   NEWSPAPER

            LIGHTNING STRUCK HOME NEAR ANTHEM AND SOMERSWORTH DRIVE
            AND STARTED A FIRE AT THE HOME.

0900 PM     HEAVY RAIN       4 SSW DOWNTOWN LAS VEGA 36.12N 115.18W
07/19/2013  U0.00 INCH       CLARK              NV   PUBLIC

            CAESARS CASINO FLOODED WITH A FEW INCHES OF WATER DUE TO
            PARTIAL ROOF DAMAGE

&&

METZGER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 2:04 PM MSTFlash Flood WarningVEFMohave116 min
Jul 20, 2:23 PM MSTFlash Flood WarningVEFMohave112 min

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.